# SDR SWIA200819446

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 17,624 hours, 13,480 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 3919 - THE LEFT ENGINE SHUT DOWN WHILE TAXIING TO THE GATE.  ADJUSTED THE LEFT ENGINE CONTROL RIGGING.  OPS CHECK GOOD.
